# SDR UIEA2019053004351

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,939 hours, 16,859 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: RTA4B21186
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDSHEAR SYSTEM EICAS MESSAGE ON FINAL APPROACH WITH RIGHT RADAR SYSTEM SELECTED.( IAW 34-43-01 AMM, ACCOMPLISHED WIRE CHECKS & RAN FIM IAW WDM 34-46-11 & 34-43-11 & FIM 34-46 FAULT TREE 815. NO DEFECTS NOTED. FOUND INTERNAL FAULT ON WEATHER RADAR TRANSCEIVER. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.  )
